Публикация №4867

Название публикацииQ-GAUSSIAN APPROXIMANTS MIMIC NON-EXTENSIVE STATISTICAL-MECHANICAL EXPECTATION FOR MANY-BODY PROBABILISTIC MODEL WITH LONG-RANGE CORRELATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеCENTRAL EUROPEAN JOURNAL OF PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2009
Том7
Номер3
ГлаваНе задан
Страницы387-394
АннотацияНе задан
АвторыThistleton William J
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2005) ON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS